# SDR IPXA2020070157226

- Difficulty date: June 24, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 76,692 hours, 16,937 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Part number: AJC74155
- Condition: Damaged
- Location: Fan Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NR 2 ENG LT FAN COWL SKIN PANEL LANDING HAT CHANNEL IS DAMAGED.  REPAIRED HAT CHANNEL IAW SRM 54-00-00 FIG 208. (MINOR)
